| Model Number |
ZCB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); No Code Available (3191)
| Date of Event |
11/28/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that an intraocular lens (iol) was explanted from patient's right eye due to poor vision which was specifically because of left over astigmatism and blurry vision after cataract surgery.The suspect iol was replaced with zcu375, 12.0 diopter power lens.It was noted that sutures were required.Patient is very happy with their vision: 20/20 -1 uncorrected after exchange.There was no patient post-op injury.No other information was provided.
Additional Manufacturer Narrative
Device available for evaluation; returned to manufacturer on: 7/13/2020.Device evaluation: the complaint lens was received in a specimen cup.Visual inspection under magnification revealed viscoelastic residue on the optic body and haptics, and that the lens was received cut in half, which is consistent with a lens that was handled during explant.Based on the return condition of the lens no further product evaluation could be performed.The complaint issue could not be confirmed, and no product deficiency was identified.Manufacturing record review: the manufacturing process record was evaluated and revealed that the product was manufactured and released according to specifications.A search revealed that no other complaints were received from this production order.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.